I beg to differ. I am pregnant with #2 now. Week 9 and on 400mcg oral Progesterone. My count wasn't extremely low but my doc recommended this method as a suppository and I couldn't handle the discomfort. Since week 7 I've been so much more nauseas than with #1. Every evening I'm vomiting my dinner and I've been so limited on what I can eat. I have to think that it's the supplement since my diet and regimine hasn't changed since the first time. Has anyone else experienced a dramatic change this way? They told me it could make first tri symptoms worse but I didn't think the nausea could be worse than last time. I was wrong!
Does anyone have any good home remedies or homeopathic tricks? I've tried tea, ginger/honey mix, lemon honey, ricola, etc. But still queasy! Help!
|71 members and 22,651 guests|
|AMG , averysmomma05 , b00angelz , Binduspire , cloa513 , DahliaRW , Deborah , Dovenoir , DungeonQueen , ely1151 , emmy526 , fange , floss&ferd , frugalmama1 , girlspn , greatgardener , happymamasallie , healthy momma , hillymum , Iron Princess , japonica , jcdfarmer , JElaineB , joandsarah77 , joycef , katelove , kathymuggle , Letitia , lisak1234 , Lydia08 , mama24-7 , MamaByGodsGrace , Mamalari , mckittre , MelissaRM , Michele123 , Mirzam , Moda Ani , mumto1 , Mylie , NaturallyKait , newmamalizzy , oaksie68 , philomom , RollerCoasterMama , rubelin , samaxtics , sarahjbuckley , sarrahlnorris , seeker1219 , shantimama , Shmootzi , siennaflower , Skippy918 , Springshowers , tifga , Turquesa , woolseywoo , Xerxella|
|Most users ever online was 449,755, 06-25-2014 at 12:21 PM.|